Effects

Many seniors take medications for chronic conditions. Some drugs, including blood pressure medications and anti-inflammatory treatments, may cause swelling as a side effect. If swelling appears after starting a new medication, medical advice should be sought.
ConsultOnline Doctors
5. Lack of Physical Activity
A sedentary lifestyle can worsen swelling. When seniors sit or lie down for long periods, the muscles in the legs are less active. These muscles normally help push blood back toward the heart, so inactivity can lead to fluid buildup in the legs.
6. Wa:rning Signs of Serious Conditions
Sometimes, swollen legs may signal a more serious problem such as deep vein thrombosis (DVT). This condition involves a blood clot in a deep vein and requires urgent medical attention. Symptoms may include swelling in one leg, pain, redness, or warmth.
7. Ways to Reduce Swelling
There are several simple methods to manage leg swelling: